Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Suffering with PCOS, hypothyroid, one fallopian tube, taking Clomiphene with M2 tone. Is it safe?

Hi, I am 33 yrs, I have PCOS, hypothyroid and with just one fallopian tube ( Unicornuate uterus on right), and have had 2 miscarriages. I have recently started taking M2tone syrup, but on Clomiphene as per doctor s prescription. Is it safe to take M2tone syrup along with Clomiphene? I live in UK, and here, doctors do not prescribe Progesterone Tablets. While in India, I was given progesterone from Day 20 of my cycle for 5 days. Can I take that, as I suspect, both my 2 miscarriages were due to low progesterone level.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I have gone through your query.
Clomiphene is given in PCOS for normal ovulation. M2tone is a ayurvedic medicine given for dysfunctional uterine bleeding (DUB) to regularise periods. Both can be taken at time.
Regarding your previous history of miscarriages, there may be low level of progesterone or HCG or both. When you conceive next time, i would advise you to go for blood test for progesterone and HCG levels. If they came out to be low, both can be taken as supplement to prevent any recurrence of miscarriage.
As for now there is no need to take progesterone.

Do consider a positive feedback as a credit to my work. Let me know if you have any further questions.
Answered: Sun, 5 Jan 2014
I find this answer helpful

 3 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor